International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1995 / Article

Open Access

Volume 18 |Article ID 452708 | https://doi.org/10.1155/S0161171295001013

T. Gnana Bhaskar, M. Venkatesulu, "Computation of Green's matrices for boundary value problems associated with a pair of mixed linear regular ordinary differential operators", International Journal of Mathematics and Mathematical Sciences, vol. 18, Article ID 452708, 9 pages, 1995. https://doi.org/10.1155/S0161171295001013

Computation of Green's matrices for boundary value problems associated with a pair of mixed linear regular ordinary differential operators

Received29 Jul 1991
Revised15 Jan 1992

Abstract

An algorithm for the computation of Green's matrices for boundary value problems associated with a pair of mixed linear regular ordinary differential operators is presented and two examples from the studies of acoustic waveguides in ocean and transverse vibrations in nonhomogeneous strings are discussed.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views63
Downloads242
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.